Bulletin of the American Mathematical Society

Review: Z. Govindarajulu, Sequential statistical procedures

Robert A. Wijsman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 5 (1976), 663-668.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538205

Citation

Wijsman, Robert A. Review: Z. Govindarajulu, Sequential statistical procedures. Bull. Amer. Math. Soc. 82 (1976), no. 5, 663--668. https://projecteuclid.org/euclid.bams/1183538205


Export citation